# SDR MWEA97678

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Dented
- Location: Bs 598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHK, FOUND DENTED FRAME CLIP FUSE FRAME STA 598 BETWN LONG 24 AND 25L.  MTC REPAIRED IAW SRM 53-03 FIG 3 AND 51-30.
